# SDR UPS07851102

- Difficulty date: October 8, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 60 BL0 HAS CORROSION BETWEEN FLOOR BOARD AND 9G NET LATCH TRAY.  REPAIRED FLOORBEAM STA 60 BL0 IAW SRM 51-03-00-0, SRM 51-1-8 AND SRM 53-03-03.
